Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

ive been on 40 mg of accutane for about a week. My skin is dryer and so are my lips. I am wondering if these side effects get easier further along the treatment or gradually get worse?

Share this post


Link to post
Share on other sites

ummz for me i think they get abit better but continue to use moisturiser and lipbalm of some sort

i use cetaphil moisturiser and blistex lipbalm that seems to work

hope it helps

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×